RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2006, Volume 19, Pages 131–170 (Mi cmfd69)  

This article is cited in 17 scientific papers (total in 17 papers)

Many-Dimensional Poincaré Construction and Singularities of Lifted Fields For Implicit Differential Equations

A. O. Remizov

University of Porto

Abstract: The paper is devoted to singular points of the so-called lifted vector fields, which arise in studying systems of implicit differential equations by using the method of lifting the equation to a surface, a generalization of the construction used by Poincaré for a single implicit equation. The author study the phase portraits and renormal forms of such fields in a neighborhood of their singular points. In conclusion, the paper considers the lifted vectors fields generated by Euler–Lagrange and Euler–Poisson equations and fast-slow systems.

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 151:6, 3561–3602

Bibliographic databases:

UDC: 517.922

Citation: A. O. Remizov, “Many-Dimensional Poincaré Construction and Singularities of Lifted Fields For Implicit Differential Equations”, Optimal control, CMFD, 19, PFUR, M., 2006, 131–170; Journal of Mathematical Sciences, 151:6 (2008), 3561–3602

Citation in format AMSBIB
\Bibitem{Rem06}
\by A.~O.~Remizov
\paper Many-Dimensional Poincar\'e Construction and Singularities of Lifted Fields For Implicit Differential Equations
\inbook Optimal control
\serial CMFD
\yr 2006
\vol 19
\pages 131--170
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336476}
\zmath{https://zbmath.org/?q=an:1190.34006}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 151
\issue 6
\pages 3561--3602
\crossref{https://doi.org/10.1007/s10958-008-9043-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49649128824}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd69
  • http://mi.mathnet.ru/eng/cmfd/v19/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Remizov, “Singularities in three-dimensional affine control systems with scalar control”, Russian Math. Surveys, 62:4 (2007), 821–822  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. M. Zakalyukin, A. O. Remizov, “Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems”, Proc. Steklov Inst. Math., 261 (2008), 136–148  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. O. Remizov, “Codimension-two singularities in 3D affine control systems with a scalar control”, Sb. Math., 199:4 (2008), 613–627  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. O. Remizov, “Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature”, Sb. Math., 200:3 (2009), 385–403  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. O. Remizov, “On geodesics in metrics with singularities of the Klein type”, Russian Math. Surveys, 65:1 (2010), 180–182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. O. Remizov, “Singularities of a geodesic flow on surfaces with a cuspidal edge”, Proc. Steklov Inst. Math., 268 (2010), 248–257  mathnet  crossref  mathscinet  zmath  isi  elib
    7. J. M. Oliver, “On the characteristic curves on a smooth surface”, J. Lond. Math. Soc. (2), 83:3 (2011), 755–767  crossref  mathscinet  zmath  scopus
    8. Barlukova A.M., Chupakhin A.P., “Partially Invariant Solutions in Gas Dynamics and Implicit Equations”, J. Appl. Mech. Tech. Phys., 53:6 (2012), 812–824  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
    9. R. Ghezzi, A. O. Remizov, “On a class of vector fields with discontinuities of divide-by-zero type and its applications to geodesics in singular metrics”, J. Dyn. Control Syst., 18:1 (2012), 135–158  crossref  mathscinet  zmath  isi  scopus
    10. I. A. Bogaevsky, “Implicit ordinary differential equations: bifurcations and sharpening of equivalence”, Izv. Math., 78:6 (2014), 1063–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Masatomo Takahashi, “Classifications of completely integrable implicit second order ordinary differential equations”, J. Singul., 10 (2014), 271–285  mathscinet  zmath
    12. R. A. Chertovskih, A. O. Remizov, “On pleated singular points of first-order implicit differential equations”, J. Dyn. Control Syst., 20:2 (2014), 197–206  crossref  mathscinet  zmath  isi  elib  scopus
    13. A. O. Remizov, “On the local and global properties of geodesics in pseudo-Riemannian metrics”, Differential Geometry and its Applications, 39 (2015), 36–58  crossref  mathscinet  zmath  isi  scopus
    14. A. O. Remizov, “Geodesics in generalized Finsler spaces: singularities in dimension two”, J. Singul., 14 (2016), 172–193  mathscinet  zmath
    15. Ugo Boscain, Ludovic Sacchelli, Mario Sigalotti, “Generic singularities of line fields on 2D manifolds”, Differential Geom. Appl., 49 (2016), 326–350  crossref  mathscinet  zmath  isi  scopus
    16. Chupakhin A.P., Yanchenko A.A., “Special Vortex in Relativistic Hydrodynamics”: A. Chesnokov, E. Pruuel, V. Shelukhin, All-Russian Conference With International Participation Modern Problems of Continuum Mechanics and Explosion Physics Dedicated to the 60th Anniversary of Lavrentyev Institute of Hydrodynamics SB RAS, Journal of Physics Conference Series, 894, IOP Publishing Ltd, 2017, UNSP 012114  crossref  isi  scopus
    17. N. G. Pavlova, A. O. Remizov, “Completion of the classification of generic singularities of geodesic flows in two classes of metrics”, Izv. Math., 83:1 (2019), 104–123  mathnet  crossref  crossref  adsnasa  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:1358
    Full text:206
    References:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019